Hello! I am a 25 year old female and I'm hoping for some insight to a frustrating problem I am dealing with. I went on the antidepressant Pristiq in September of 2012 to help combat some serious anxiety and insomnia I was having. The drug worked spectacularly and allowed me to get through another year of grad school without major insomnia issues. The only side effects I experienced were a ten pound weight gain confined to my midsection and a dramatic increase in the size of my breasts. My doctor assured me that both of these things were relatively normal. Recently, I started to feel pretty frustrated with the weight gained from the medication because there seemed to be nothing I could do to combat it. I tried it all, and nothing happened. Because I am feeling better and haven't had any issues with anxiety and insomnia for a while, I made the decision with my doctor to quit the Pristiq. It has been a month now, and despite working out like a total maniac and counting every morsel of food that goes into my mouth, the weight hasn't BUDGED, not even an ounce. I am beyond frustrated, as this is the reason i discontinued the medication in the first place! Does anyone know why my body is not reacting to the stopping of the medication, even after a month of being medication free? This makes no sense! I'd appreciate any thoughts. I'm starting to wonder if this is somehow permanent, which would be incredibly upsetting. Thank you!